# SDR N6WA2020112302

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 42,808 hours, 32,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAS ANTENNA DOUBLER AT FS 295-FS 310 STRG 27.  REMOVED AND REPLACED TCAS ANTENNA DOUBLER AT FS 295-FS 310 STG 27, IAW CRJ 700 SRM 51-42-06.
